# SDR MASA2011051302706

- Difficulty date: May 12, 2011
- Submitted: May 26, 2011
- Operation: Air carrier
- Aircraft: N519LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10260
- Aircraft time: 12,557 hours, 9,137 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CROSS FLOW PUMP CAUTION MESSAGE.  PLACED ON MEL TS TO FQGC P/N 738118-1-3.  R2 FQGC
